How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Elliot Ruff Your Own Question
Elliot Ruff
Elliot Ruff,
Category: Neurology
Satisfied Customers: 1796
Experience:  GP at Whitstable Medical Practice
108371854
Type Your Neurology Question Here...
Elliot Ruff is online now

I have out brain I did not sleep 40 nights due to

This answer was rated:

Hi
JA: Hello. How can I help?
Customer: I have burnt out brain I did not sleep 40 nights due to fear/stress
JA: Do you keep personal medical records to help track this?
Customer: GP treated me as having depresion I used paroxitine and serteraline pils
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: no, my brain is painful and any simple jub looks very difficult for me
Customer: replied 10 days ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call.
Customer: replied 10 days ago.
Let me know if you need more information, or send me the service offer(s) so we can proceed.

Good afternoon, I am Dr Ruff, I am a UK GP and happy to help.

I am very sorry to hear you are struggling at the moment.

What medication are you currently taking? Are you having much caffeine or alcohol? Or any drugs at all?

Customer: replied 10 days ago.
Paroxetine
serteraline
Customer: replied 10 days ago.
Good Afternoon
Customer: replied 10 days ago.
Hello
Customer: replied 10 days ago.
I prefer texting here
Customer: replied 10 days ago.
I don't want phone call, it's very expensive
Customer: replied 10 days ago.
Please cancel phone call

Messaging is fine. No phone call has been accepted.

Okay thanks, ***** ***** you are feeling this way, I would strongly advise you get some blood tests done to check for other causes such as B12 deficiency, anaemia, hypothyroidism as well as diabetes as there is an increased risk of this on these medication.

If these are normal, then I would be considering changing your medication.

I would check about taking both Paroxetine and Setraline together, they are both SSRI drugs and therefore the risk of Serotnoin Syndrome is huge with these being taken together and I would advise against it.

Elliot Ruff and other Neurology Specialists are ready to help you
Customer: replied 10 days ago.
I'm not taking them together
Okay thanks, ***** ***** are you currently taking and what dose?